# SDR YENA2019062490340

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 75,205 hours, 28,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE COVER ON EMERGENCY EXIT LIGHT AT ROW 9D MISSING; REPLACED 9D EMERGENCY LENS. CHECK NORMAL IAW AMM 33-51-00.
